# SDR DXTA200500637

- Difficulty date: March 19, 2005
- Submitted: March 23, 2005
- Operation: Air carrier
- Aircraft: N320QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600321
- Aircraft time: 9,172 hours, 7,375 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Anti-Skid Sys
- Part number: 42929
- Part serial: 124
- Condition: Defective
- Location: Mlg
- Part time: 8,414 hours, 6,805 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN GEAR WAS SELECTED DOWN THE POWER BRAKE LOW PRESS AND ANTI SKID INOP LIGHT CAME ON AND REMAINED ON. DURING BRAKE OPERATION PEDALS WERE SOFT BUT BRAKING WAS AVAILABLE BY PUMPING THE BRAKES. - REMOVED DEFECTIVE ANTI SKID CONTROL UNIT- REPLACED WITH "SERVICABLE UNIT. ALSO FOUND CONNECTOR TO GEAR HANDLE "P-160" TO BE LOOSE IN THE TROUBLESHOOTING PROCESS. RESECURED CONNECTOR. PERFORMED SYSTEM OPRATIONAL TEST PER 32-30-01 WITH NO FAULTS
